# SDR 9803099952

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN THE ATTACH FITTING FOR THE LEFT MAIN LANDING GEAR DOOR RETRACT CYLINDER AT THE KEEL.  REPLACED FITTING PER SRM 51-30.
